# SDR USAASB01015

- Difficulty date: January 21, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, X
- Precautionary procedure: O

## Discrepancy

CLT - FLT 862 - DURING DESCENT INTO CLT, AT APPROX FL100, THE NR 2 ENGINE STALLED AND VIBRATED MULTIPLE TIMES AT LOW POWER SETTINGS.  CREW DISCONNECTED AUTOTHROTTLE AND PLACED POWER TO IDLE.  EGT WAS NOTED AS HIGHER BUT SMOOTH.  APPROX 10 MINUTES OUT ON APPROACH, THE NR 2 ENGINE FAILED/FLAMED OUT.  CREW SHUTDOWN THE NR 2 ENGINE AT FL080, DECLARED AN EMERGENCY AND CONTINUED THE APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 5 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
